# SDR RAIA0003009

- Difficulty date: March 12, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- Aircraft time: 17,786 hours, 24,470 cycles
- Engine: Garrtt TPE33112UAR
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Part time: 1,675 hours, 2,144 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7478-STL -LEFT FUEL PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT ENGINE FUEL PRESSURE SWITCH.
